# SDR ASOA01174

- Difficulty date: September 17, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120
- Aircraft serial: 120132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, SEVERAL EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHTING BATTERY PACK.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
